Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 20, 2018, 10:58 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 10:58 PM EDT (02:58 UTC)
- Expired
- Oct 24, 2018, 2:00 AM EDT
- In force
- 3 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
020 WHUS73 KGRR 210258 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1058 PM EDT Sat Oct 20 2018 LMZ844>849-211100- /O.CAN.KGRR.GL.W.0013.000000T0000Z-181021T0300Z/ /O.NEW.KGRR.SC.Y.0049.181021T0258Z-181021T1600Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1058 PM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Grand Rapids has issued a Small Craft Advisory...which is in effect until noon EDT Sunday. the Gale Warning has been cancelled. * WINDS...Northwest winds to 30 knots gradually diminishing through daybreak Sunday morning. * WAVES...6 to 10 feet subsiding to less than 4 feet Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
13 follow-up statements
880 WHUS73 KGRR 210732 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 332 AM EDT Sun Oct 21 2018 LMZ844>849-211545- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 332 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...West 15 to 25 knots today becoming southwest to 30 knots tonight. * WAVES...3 to 5 feet today increasing to 5 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
977 WHUS73 KGRR 211332 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 932 AM EDT Sun Oct 21 2018 LMZ844>849-212145- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 932 AM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...West 15 to 25 knots today becoming southwest to 30 knots tonight. * WAVES...3 to 5 feet today increasing to 5 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
563 WHUS73 KGRR 211932 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 332 PM EDT Sun Oct 21 2018 LMZ844>849-220345- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 332 PM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...West to southwest winds 20 to 30 knots subsiding to 10 to 20 knots overnight. * WAVES...5 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
392 WHUS73 KGRR 220216 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1016 PM EDT Sun Oct 21 2018 LMZ844>849-221030- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181023T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1016 PM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...West to southwest winds 20 to 30 knots subsiding to 10 to 20 knots overnight. * WAVES...5 to 8 feet tonight subsiding to 3 to 5 feet by sunrise Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ BORCHARDT
655 WHUS73 KGRR 220738 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 338 AM EDT Mon Oct 22 2018 LMZ844>849-221545- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-181024T0000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 338 AM EDT Mon Oct 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...West to southwest winds 10 to 20 knots..increasing to 20 to 30 knots from the northwest overnight through Tuesday. * WAVES...3 to 5 feet early today...subsiding to 2 to 4 feet this afternoon...then increasing to 5 to 8 feet tonight through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ MWS
166 WHUS73 KGRR 221341 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 941 AM EDT Mon Oct 22 2018 LMZ844>849-222145- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T0000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 941 AM EDT Mon Oct 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...West to southwest winds 10 to 20 knots..increasing to 20 to 30 knots from the northwest overnight through Tuesday. * WAVES...2 to 4 feet increasing to 5 to 8 feet tonight through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
957 WHUS73 KGRR 221934 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 334 PM EDT Mon Oct 22 2018 LMZ844>849-230345- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-181024T1000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 334 PM EDT Mon Oct 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...Southwest winds 10 to 20 knots..increasing to 15 to 25 knots from the northwest overnight through Tuesday. * WAVES...2 to 4 feet increasing to 5 to 8 feet tonight through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
453 WHUS73 KGRR 230239 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1039 PM EDT Mon Oct 22 2018 LMZ844>849-231045- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T1000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1039 PM EDT Mon Oct 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...Southwest winds 10 to 20 knots..increasing to 15 to 25 knots from the northwest overnight through Tuesday. * WAVES...2 to 4 feet increasing to 5 to 8 feet tonight through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
313 WHUS73 KGRR 230744 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 344 AM EDT Tue Oct 23 2018 LMZ844>849-231545- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T1000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 344 AM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...Northwest winds 15 to 25 knots. * WAVES...5 to 8 feet today subsiding to 3 to 6 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ BORCHARDT
647 WHUS73 KGRR 231547 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1147 AM EDT Tue Oct 23 2018 LMZ844>849-240000- /O.EXT.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1147 AM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...North winds 15 to 25 knots today diminishing to 10 to 15 knots tonight and becoming northeast. * WAVES...4 to 8 feet today subsiding to 3 to 6 feet this evening and to 1 to 3 feet overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DUKE
259 WHUS73 KGRR 231943 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 343 PM EDT Tue Oct 23 2018 LMZ844>849-240345- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 343 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...North winds 15 to 25 knots diminishing to 10 to 15 knots tonight and becoming northeast. * WAVES...3 to 6 feet this evening and to 1 to 3 feet overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DUKE
887 WHUS73 KGRR 240143 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 943 PM EDT Tue Oct 23 2018 LMZ846>849-240245- /O.CAN.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 943 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Grand Rapids has cancelled the Small Craft Advisory. $$ LMZ844-845-240600- /O.CON.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/ St Joseph to South Haven MI-South Haven to Holland MI- 943 PM EDT Tue Oct 23 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...Northeast winds 10 to 20 knots. * WAVES...3 to 5 feet subsiding to 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that winds or waves are expected to produce hazardous conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
428 WHUS73 KGRR 240600 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 200 AM EDT Wed Oct 24 2018 LMZ844-845-240700- /O.EXP.KGRR.SC.Y.0049.000000T0000Z-181024T0600Z/ St Joseph to South Haven MI-South Haven to Holland MI- 200 AM EDT Wed Oct 24 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have fallen below 21 kts and 4 ft, respectively, allowing for the small craft advisory to expire. $$ BORCHARDT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 8:13 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Oct 20, 8:13 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 813 PM EDT Sat Oct 20 2018 LATEST UPDATE... Aviation .SYNOPSIS... Issued at 208 PM EDT Sat Oct 20 2018 A strong low pressure system moving through the area tonight will bring very strong gusty winds and a mix of precipitation with light snow accumulations possible in spots. This will be followed by cool and dry conditions beginning Sunday and lasting for most of the coming week. && .UPDATE... Issued at 806 PM EDT Sat Oct 20 2018 We have cancelled the wind advisory a little early this evening, based on the steadily diminishing wind gusts that are well below criteria. The only place flirting with wind gust criteria is at the immediate lakeshore, which is covered well with a gale warning that remains in effect. Showers have also diminished quickly this evening, except at the immediate lakeshore. The strong wave exiting the area, and the loss of a diurnal component are both leading to the quick demise of the showers. Some lake effect is ongoing right at the lakeshore with a NNW flow. This will diminish overnight as the upper jet core moves east, and anti-cyclonic flow builds in. && .DISCUSSION...(This evening through next Saturday) Issued at 208 PM EDT Sat Oct 20 2018 Second round of thunderstorms moving across the southern forecast area at this time. This lines up well with a sharpening secondary vort lobe seen best on GOES-E CH08 water vapor imagery. Expect an end to thunderstorms after this band of convection passes. We continue to see an impressive signal for strong winds off Lake MI that will impinge our southwestern forecast area. There is a definite risk for Allegan and Van Buren Counties especially to see some damaging winds later this afternoon. Winds should begin to taper off around 10 PM. Finally, we are going with light snow accumulations in this forecast update, mainly for the higher elevations of the northern forecast area and also for far Southwest Lower MI, which will be under persistent lake effect banding. After tonight, still looking at quiet weather for most of the coming week. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 813 PM EDT Sat Oct 20 2018 The wind will lighten up significantly over the course of the next few hours. The gusts should drop below 30 knots by 02z and lose most of the gustiness by 04z or so. The heavier showers have progressed to the south of the area and ceilings have lifted to VFR. Expecting VFR conditions the rest of the night and on Sunday as well. Scattered to broken cloud bases of 3,500ft to 4,000ft are expected tonight into Sunday morning. Any further shower activity should be fairly light and located towards the Lake Michigan shoreline. && .MARINE... Issued at 232 PM EDT Sat Oct 20 2018 Will continue the gale warning as is. It will likely be downgraded to a small craft advisory early tonight. Except for a possible brief window of sub-advisory conditions Sunday, we expect the need for an advisory to continue into Monday. && .HYDROLOGY... Issued at 1010 AM EDT Sat Oct 20 2018 Rivers levels are mostly above normal for the time of year, but continue to fall across the area. Precipitation through the next week should have little impact on water levels in area rivers and streams and the levels should slowly fall. Showers will spread over the area today, and may mix at times with snow or ice pellets. Only light rain amounts are expected. Dry weather is then expected through the rest of the week. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...Gale Warning until 11 PM EDT this evening for LMZ844>849. && UPDATE...NJJ SYNOPSIS...TJT DISCUSSION...TJT AVIATION...Duke HYDROLOGY...63 MARINE...TJT
Hazardous weather outlook, Oct 20, 7:54 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 754 PM EDT Sat Oct 20 2018 MIZ037>040-043>046-050>052-056>059-064>067-071>074-210800- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 754 PM EDT Sat Oct 20 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-210800- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 754 PM EDT Sat Oct 20 2018 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Tonight Winds and waves will be hazardous to mariners. A slight chance of waterspouts early will diminish late. .DAYS TWO THROUGH SEVEN...Sunday through Friday Winds and waves will be hazardous to small craft Sunday into Monday.
In the hours before
Local storm report, Oct 20, 4:59 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
459 PM EDT SAT OCT 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 8 NNW LUDINGTON 44.05N 86.51W
10/20/2018 M58 MPH MASON MI MESONET
MESONET STATION BSBM4, BIG SABLE POINT.
0412 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
10/20/2018 M58 MPH LMZ845 MI MESONET
WEATHERFLOW MESONET STATION XSTK, 1 NNW
SAUGATUCK.
0354 PM NON-TSTM WND GST MACATAWA 42.77N 86.21W
10/20/2018 M57 MPH OTTAWA MI MESONET
NOAA NOS STATION HLNM4, HOLLAND HARBOR.
0419 PM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
10/20/2018 M56 MPH LMZ844 MI MESONET
WEATHERFLOW MESONET STATION XSTJ, 1 N SAINT
JOSEPH.
&&
CASLocal storm report, Oct 20, 5:23 PM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
523 PM EDT SAT OCT 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
10/20/2018 M63 MPH LMZ844 MI MESONET
MESONET STATION SVNM4, SOUTH HAVEN GLERL.
&&
CASLocal storm report, Oct 20, 5:55 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
555 PM EDT SAT OCT 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM NON-TSTM WND GST 1 N SAINT JOSEPH 42.12N 86.49W
10/20/2018 M59 MPH LMZ844 MI MESONET
MESONET STATION XSTJ, 1 N SAINT JOSEPH.
&&
CASLocal storm report, Oct 20, 5:59 PM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
559 PM EDT SAT OCT 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.30W
10/20/2018 M51 MPH LMZ844 MI BUOY
BUOY STATION 45168, SOUTH HAVEN BUOY.
0450 PM NON-TSTM WND GST 40 W DOUGLAS 42.70N 87.00W
10/20/2018 M49 MPH LMZ876 MI BUOY
BUOY STATION 45007, S LAKE MI BUOY.
&&
CASLocal storm report, Oct 20, 7:18 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
718 PM EDT SAT OCT 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
10/20/2018 M58 MPH LMZ845 MI MESONET
WEATHERFLOW MESONET STATION XSTK, SAUGATUCK
PIER.
0602 PM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
10/20/2018 M42 MPH OCEANA MI MESONET
MESONET STATION AU347, 4 SSE HART.
0647 PM NON-TSTM WND GST 1 NE NORTON SHORES 43.17N 86.24W
10/20/2018 M41 MPH MUSKEGON MI ASOS
ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.
&&
CASLocal storm report, Oct 20, 9:10 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
910 PM EDT SAT OCT 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM NON-TSTM WND GST 1 NE NORTON SHORES 43.17N 86.24W
10/20/2018 M41 MPH MUSKEGON MI ASOS
ASOS STATION MKG, MUSKEGON COUNTY AIRPORT.
0622 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
10/20/2018 M58 MPH LMZ845 MI MESONET
WEATHERFLOW MESONET STATION XSTK, SAUGATUCK
PIER.
0602 PM NON-TSTM WND GST 3 NE SHELBY 43.64N 86.33W
10/20/2018 M42 MPH OCEANA MI MESONET
MESONET STATION AU347, 4 SSE HART.
0509 PM NON-TSTM WND GST 1 N SAINT JOSEPH 42.12N 86.49W
10/20/2018 M59 MPH LMZ844 MI MESONET
MESONET STATION XSTJ, 1 N SAINT JOSEPH.
0450 PM NON-TSTM WND GST 40 W DOUGLAS 42.70N 87.00W
10/20/2018 M49 MPH LMZ876 MI BUOY
BUOY STATION 45007, S LAKE MI BUOY.
0450 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.30W
10/20/2018 M51 MPH LMZ844 MI BUOY
BUOY STATION 45168, SOUTH HAVEN BUOY.
0448 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
10/20/2018 M63 MPH LMZ844 MI MESONET
MESONET STATION SVNM4, SOUTH HAVEN GLERL.
0419 PM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
10/20/2018 M56 MPH LMZ844 MI MESONET
WEATHERFLOW MESONET STATION XSTJ, 1 N SAINT
JOSEPH.
0412 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
10/20/2018 M58 MPH LMZ845 MI MESONET
WEATHERFLOW MESONET STATION XSTK, 1 NNW
SAUGATUCK.
0400 PM NON-TSTM WND GST 8 NNW LUDINGTON 44.05N 86.51W
10/20/2018 M58 MPH MASON MI MESONET
MESONET STATION BSBM4, BIG SABLE POINT.
0354 PM NON-TSTM WND GST MACATAWA 42.77N 86.21W
10/20/2018 M57 MPH OTTAWA MI MESONET
NOAA NOS STATION HLNM4, HOLLAND HARBOR.
0340 PM NON-TSTM WND GST 5 W PORT SHELDON 42.90N 86.30W
10/20/2018 M47 MPH LMZ874 MI BUOY
BUOY STATION 45029, PORT SHELDON BUOY.
0330 PM NON-TSTM WND GST MACATAWA 42.77N 86.21W
10/20/2018 M51 MPH OTTAWA MI MESONET
NOAA NOS STATION HLNM4, HOLLAND HARBOR.
0330 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.30W
10/20/2018 M47 MPH LMZ844 MI BUOY
BUOY STATION 45168, SOUTH HAVEN BUOY.
0326 PM NON-TSTM WND GST 1 N SAINT JOSEPH 42.12N 86.49W
10/20/2018 M55 MPH LMZ844 MI MESONET
WEATHERFLOW MESONET STATION XSTJ, SAINT
JOSEPH PIER.
0326 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
10/20/2018 M60 MPH LMZ844 MI MESONET
MESONET STATION SVNM4, SOUTH HAVEN GLERL.
0323 PM NON-TSTM WND GST 2 NNW SAUGATUCK 42.68N 86.22W
10/20/2018 M54 MPH LMZ845 MI MESONET
WEATHERFLOW MESONET STATION XSTK, SAUGATUCK
PIER.
0315 PM TSTM WND GST 3 WNW JACKSON 42.26N 84.46W
10/20/2018 M56 MPH JACKSON MI ASOS
ASOS STATION JXN, JACKSON COUNTY-REYNOLDS
FIELD AIRPORT.
0312 PM NON-TSTM WND GST 2 W GRAND HAVEN 43.06N 86.26W
10/20/2018 M58 MPH LMZ846 MI MESONET
WEATHERFLOW MESONET STATION XGHL, GRAND
HAVEN PIER.
0303 PM HAIL 3 SE EATON RAPIDS 42.47N 84.63W
10/20/2018 E0.70 INCH EATON MI PUBLIC
0303 PM NON-TSTM WND GST 4 WNW ROOSEVELT PARK 43.23N 86.35W
10/20/2018 M58 MPH LMZ847 MI MESONET
WEATHERFLOW MESONET STATION XMSK, MUSKEGON
NORTH BREAKWATER LIGHT.
0250 PM NON-TSTM WND GST 40 W DOUGLAS 42.70N 87.00W
10/20/2018 M47 MPH LMZ876 MI BUOY
BUOY STATION 45007, S LAKE MI BUOY.
0240 PM NON-TSTM WND GST 4 NW ROOSEVELT PARK 43.23N 86.34W
10/20/2018 M52 MPH MUSKEGON MI MESONET
MESONET STATION MKGM4, MUSKEGON GLERL.
0240 PM TSTM WND GST MARSHALL 42.26N 84.96W
10/20/2018 M50 MPH CALHOUN MI AWOS
GUST TO 44 KNOTS. TIME IS APPROXIMATE.
OCCURRED BETWEEN METAR TRANSMISSION TIMES.
AWOS STATION RMY, MARSHALL BROOKS FIELD.
0231 PM NON-TSTM WND GST 5 SW WHITEHALL 43.37N 86.42W
10/20/2018 M52 MPH MUSKEGON MI MESONET
MESONET STATION D2963, WHITE RIVER
LIGHTHOUSE.
0158 PM TSTM WND GST 3 NE PORTAGE 42.23N 85.55W
10/20/2018 M44 MPH KALAMAZOO MI ASOS
ASOS STATION AZO, KZOO/BATTLE CREEK INTL
AIRPORT.
0100 PM NON-TSTM WND GST 5 SW WHITEHALL 43.37N 86.42W
10/20/2018 M42 MPH MUSKEGON MI MESONET
MESONET STATION D2963, WHITE RIVER
LIGHTHOUSE.
1256 PM TSTM WND GST 2 WSW NORTON SHORES 43.15N 86.29W
10/20/2018 M38 MPH MUSKEGON MI MESONET
MESONET STATION E5320, 1 WSW NORTON SHORES.
1255 PM TSTM WND GST MARSHALL 42.26N 84.96W
10/20/2018 M41 MPH CALHOUN MI AWOS
AWOS STATION RMY, MARSHALL BROOKS FIELD.
1253 PM TSTM WND GST 1 SSW SPRINGFIELD 42.31N 85.25W
10/20/2018 M35 MPH CALHOUN MI ASOS
ASOS STATION BTL, W K KELLOGG AIRPORT.
1241 PM NON-TSTM WND GST 2 N EDGEMONT PARK 42.78N 84.59W
10/20/2018 M43 MPH CLINTON MI ASOS
ASOS STATION LAN, CAPITAL CITY AIRPORT.
1241 PM TSTM WND GST 2 N EDGEMONT PARK 42.78N 84.59W
10/20/2018 M43 MPH CLINTON MI ASOS
ASOS STATION LAN, CAPITAL CITY AIRPORT.
1230 PM HAIL 3 N BATTLE CREEK 42.36N 85.18W
10/20/2018 E0.88 INCH CALHOUN MI PUBLIC
1219 PM HAIL 2 SE KALAMAZOO 42.25N 85.56W
10/20/2018 E0.88 INCH KALAMAZOO MI PUBLIC
1210 PM HAIL DELTON 42.50N 85.41W
10/20/2018 E0.88 INCH BARRY MI PUBLIC
1205 PM NON-TSTM WND GST 3 ENE KENTWOOD 42.89N 85.54W
10/20/2018 M35 MPH KENT MI ASOS
ASOS STATION GRR, GERALD R FORD INTL.
1129 AM HAIL 4 E ROCKFORD 43.14N 85.48W
10/20/2018 E0.25 INCH KENT MI PUBLIC
1125 AM HAIL 3 NE GRAND RAPIDS 42.99N 85.62W
10/20/2018 M0.25 INCH KENT MI PUBLIC
1122 AM HAIL 3 E WALKER 42.99N 85.69W
10/20/2018 E0.25 INCH KENT MI PUBLIC
1120 AM HAIL 1 W GRAND RAPIDS 42.96N 85.68W
10/20/2018 M0.70 INCH KENT MI PUBLIC
1112 AM HAIL 1 E SPARTA 43.16N 85.69W
10/20/2018 E0.25 INCH KENT MI PUBLIC
1032 AM HAIL 1 S WOLF LAKE 43.23N 86.11W
10/20/2018 E0.75 INCH MUSKEGON MI COUNTY OFFICIAL
1027 AM HAIL 3 E MUSKEGON 43.23N 86.19W
10/20/2018 M0.70 INCH MUSKEGON MI TRAINED SPOTTER
TIME WAS BASED ON RADAR.
1015 AM TSTM WND GST 5 SW WHITEHALL 43.37N 86.42W
10/20/2018 M41 MPH MUSKEGON MI MESONET
MESONET STATION D2963, WHITE RIVER
LIGHTHOUSE.
1243 AM NON-TSTM WND GST 17 W KEELER 42.12N 86.49W
10/20/2018 M39 MPH LMZ844 MI MESONET
MESONET STATION XSTJ, 1 N SAINT JOSEPH.
&&Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.